# SDR ARWA20050507

- Difficulty date: May 28, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 77,709 hours, 28,162 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Open
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF, ZNS ON NR 2 GENERATOR WITH LEFT EMERGENCY BUS POWER FAIL LIGHT ON.  PERFORMED ABNORMAL CHECKLIST TO NO AVAIL; PERFORMED FUEL DUMP AS PER CHECKLIST.  TRANSFERRED TO DMI 19258 AS PER MEL 24-1 CAT-C (ON T/S FOUND NR 2 GENERATOR CAUSING FAIL ZNS).  OPENED PYLON PANELS, TROUBLESHOT NR 2 GEN. WIRES, FOUND OPEN; REPAIRED AS PER M/M 24-00-01, OPS CHECK GOOD; CLOSED PYLON PANELS IAW M/M 71-00 AND SRM 51-3-0.  CLEARED DMI NR 19258.
